MathSciNet Relay Station
MathSciNet bibliographic data
MR4271 10.0X
Robinson, Raphael M. On the simultaneous approximation of two real numbers. Bull. Amer. Math. Soc. 47, (1941). 512–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement